A poset structure on quasifibonacci partitions

Hansheng Diao

Research output: Contribution to journalArticlepeer-review


In this paper, we study partitions of positive integers into distinct quasifibonacci numbers. A digraph and poset structure is constructed on the set of such partitions. Furthermore, we discuss the symmetric and recursive relations between these posets. Finally, we prove a strong generalization of Robbins' result on the coefficients of a quasifibonacci power series.

Original languageEnglish (US)
Pages (from-to)1361-1373
Number of pages13
JournalJournal of Combinatorial Theory. Series A
Issue number8
StatePublished - Nov 2009

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


  • Quasifibonacci partitions


Dive into the research topics of 'A poset structure on quasifibonacci partitions'. Together they form a unique fingerprint.

Cite this